# SDR AALA201901089011

- Difficulty date: January 7, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 34,848 hours, 12,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS REMAINED ON WITH THE SWITCH IN THE OFF OR AUTO PED SWITCH.  REMOVED AND REPLACED THE EMERGENCY  LIGHT SWITCH 4WL IN THE COCKPIT.   OPS TESTED IAW AMM 33-51-11.
